# SDR SCNA20160916156

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 49,689 hours, 26,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 992-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE CHANNEL AT RBL 29 FROM BS 992 - 1016 IS CORRODED.   FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED A NEW ZEE CHANNEL.  REMOVED AND INSTALLED
